Currently browsing: Items authored or edited by James Tuite

5 items in this list.
Generated on Fri Sep 25 07:23:33 2020 BST.

Jump to:

2019 | 2018

2019To Top

Tuite, James (2019). On diregular digraphs with degree two and excess three. Discrete Applied Mathematics, 266 pp. 331–339.

Tuite, James (2019). Digraphs with degree two and excess two are diregular. Discrete Mathematics, 342(5) pp. 1233–1244.

2018To Top

Export

Subscribe to these results

get details to embed this page in another page Embed as feed [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0